CureZone   Log On   Join
Kefir side effects? Yellow urine and vaginal discharge.
 
blackcat88 Views: 9,096
Published: 7 years ago
 

Kefir side effects? Yellow urine and vaginal discharge.


I have been having thrush symptoms (vaginal/vulval irritation, discharge and burning) for the past three months, and after a doctors exam about a month ago I was told the results showed a "major candida overgrowth" (their words). I used an OTC fungal cream and it cleared up and I had a happy snatch for 3 glorious weeks.

I started drinking milk kefir a week ago. Before I started, I had slight vaginal/vulval irritation with clear discharge.

During the week, I have noticed my urine is bright yellow, the Vaginal/vulval irritation has gotten much worse, and my vaginal discharge is also bright yellow. I've never had this before.

I am not taking vitamins, the only change in my diet is the kefir. Is this what is causing the yellow urine and discharge? Am I having a herxheimer reaction? Should I push through in the hopes that this clears up once and for all? Any thoughts?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.063 sec, (1)